| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a motor error alarms.The customer also reported that the customer received unexplained no delivery alarms and a crack in the insulin pump casing.Customer declined to provide their blood glucose reading.Troubleshooting was not completed as the customer declined.No harm requiring medical intervention was reported.The pump will not be returned for analysis.No product is expected to return for analysis.